# SDR JJBA20210808026

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 43,812 hours, 27,300 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN THE GALLEY AND BEHIND THE F/O SEAT ON SHORT FINAL. FOUND RELAYS K0055, AND K0054 AND THEIR SOCKETS TO BE DAMAGED. ALSO, NOTED DAMAGE TO WIRES GOING TO BOTH SOCKETS. R&R RELAYS K0055 AND K0054 AND THEIR CORRESPONDING SOCKETS. REPAIRED CORRESPONDING WIRES TO RELAY SOCKET OF K0055, K0054. PERFORMED OPS CHECK FOR PITOT HEATING. OPS CHECK SAT. PERFORMED OPS CHECK FOR AOA HEATING. OPS CHECK SAT. NO FURTHER DEFECTS NOTED
